I have had an upper and lower GI test done recently and nothing was found to be the problem. I have taken 25mg of Revlimid for over a year. Immediately after eating I must use the restroom. That can be up to 3 or 4 times. I am on medication that is not working. Is there anyone else with the same problem? What can I do?
You might want to add probiotics or acidophilus or yougart with live culture to your diet or medications. The chemo kills all fast growing cells including the bacteria that digests your food. Most Dr overlook this or assume that you know what they know. This also prevents nausea and dirrhea when taking antibiotics. As always check with your pharmacist or MD. By the way the Pharmacist at Revlimid told me they tell the Pts this if they have gastric problems. I guess they did not tell you.
- Revlimid Information for Consumers
- Revlimid Information for Healthcare Professionals (includes dosage details)
- Side Effects of Revlimid (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Sep 2014 • 1 answer
Posted 29 Nov 2015 • 0 answers
Vivitrol - Stomach cramps My stomach cramps up so bad every time I try and eat or drink anything as?
Posted 12 Feb 2016 • 1 answer
Posted 24 Feb 2016 • 0 answers
Posted 27 May 2016 • 0 answers